# SDR HAIHEEA9997

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6420 · Tail Rotor Head
- Part: Inner Sleeve
- Part number: 10531729
- Condition: Damaged
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE WAS FOUND ON NEW INNER SLEEVE ASSY UPON RECEIVING.
